# SDR SWAA2022031509256

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEARTIE CRACKED AT BS 847 LBL 15 WL 159 / LOCATED AND DRILLED A.C.B.; SHEARTIE AT BS 847; LBL 15; WL 159 IAW SRM 51-40-02-0G-0; STEP 2 D-G; PG 1; 15; FIG 1; SRM 51-40-05-0G-0 6679U; INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD #T969991; SAM 326; ITEM 1. 6626U 08-28-2019
